# SDR AALA201802229009

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN PASSENGER NR 1 WINDOW IS CRAZED.  REPLACED THE WINDOW IAW AMM 56-20-00.
